Ask a doctor

Purple Spots After Restylane?

I recieved restylane a week ago in the cheek area. I now have two purple spots at the injection site. i have had restylane injections for years and usually i see some purple blue tint that is very minor. This is very very different because it is VERY purple and the shape of a circle (exactly where the injection site was) Will this ever go away? and what is this?

Doctor Answers (5)

Purple Spots After Restylane?

+1

       I would give this at least a couple of weeks to resolve before contemplating anything else.   This is likely bruising.  Kenneth Hughes, MD Los Angeles, CA

Web reference: http://www.hughesplasticsurgery.com

Los Angeles Plastic Surgeon
5.0 out of 5 stars 147 reviews

Restylane and injection bruising

+1

It's not uncommon to have a bruise or two after injections - if you're taking any OTC supplements that are blood thinners (ASA, Ibuprofen, Advil, etc., or Fish Oil, Omega 3's, etc) you likely have thinner blood that can cause the bruise to last longer. Follow up with your provider if you feel pain or any unusual symptoms to ensure something else isn't going on.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Bruising and Restylane

+1

It is not uncommon after any injectable filler to have a bruise, which is likely what you are describing.  These should resolve by around 2 weeks. If not, see your injector.

Salt Lake City Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Restylane and bruising

+1

It is not unusual to have bruising after Restylane or other filler injections.  Avoiding alcohol, green tea, omega 3's, vitamin E, garlic, Aspirin and Advil for one week before your injections can minimize bruising.  The bruises can last one to two weeks but if you are concerned, please return to your injector.

Toronto Dermatologist
5.0 out of 5 stars 14 reviews

Purple spots after Restylane

+1

What you are describing sounds like a bruise. But if you want to be certain, it's always best to see your injector. Remember that as we age and our skin thins a bit, the likelihood of bruising does go up, regardless of how many times you've had Restylane done.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...